Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/100919
Title: Bounds for the zeros of unilateral octonionic polynomials
Authors: Serôdio, Rogério
Beites, P. D. 
Vitória, José 
Keywords: Octonions; octonionic polynomials; matricial norms; bounds for the zeros
Issue Date: 2021
Project: FCT project UIDB/00212/2020 of CMA-UBI 
MINECO (Ministerio de Asuntos Económicos y Transformación Digital, Spain), project MTM2017-83506-C2-2-P 
Serial title, monograph or event: Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica
Volume: 29
Issue: 3
Abstract: In the present work it is proved that the zeros of a unilateral octo- nionic polynomial belong to the conjugacy classes of the latent roots of an appropriate lambda-matrix. This allows the use of matricial norms, and matrix norms in particular, to obtain upper and lower bounds for the zeros of unilateral octonionic polynomials. Some results valid for complex and/or matrix polynomials are extended to octonionic polyno- mials.
URI: http://hdl.handle.net/10316/100919
ISSN: 1844-0835
DOI: 10.2478/auom-2021-0043
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Show full item record

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons